# SDR DALA1156509229

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5930584U121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR REPAIR INSPECTION EA 02-49943-12 STRUCTURES/GENERAL/MAJOR-MINOR REPAIR DOCUMENT FOUND REPAIR ERN52 LT MLG INBD LOWER FRAME NON COMPLIANT TO SRM.  REMOVED AND REPLACED CHANNEL P/N 5930584U121 IN REF WITH MD90 SRM 51-30-05 & 51-30-02.
